Detail publikace
Oscilatoričnost dvoudimezionálního systému diferenčních rovnic.
OPLUŠTIL, Z.
Český název
Oscilatoričnost dvoudimezionálního systému diferenčních rovnic.
Anglický název
Some notes on oscillation of two-dimensional system of difference equations
Typ
článek v časopise ve Scopus, Jsc
Jazyk
en
Originální abstrakt
Oscillatory properties of solutions to the system of first-order linear difference equations are studied. It can be regarded as a discrete analogy of the linear Hamiltonian system of differential equations. We establish some new conditions, which provide oscillation of the considered system.
Český abstrakt
Jsou studovány oscilatorické vlastnosti řešení lineárního systému diferenčních rovnic. Ten může být považován za diskrétní analogii lineárního Hamiltonovského systému diferenciálních rovnic. Zavádíme nové podmínky zaručující jeho oscilatoričnost.
Anglický abstrakt
Oscillatory properties of solutions to the system of first-order linear difference equations are studied. It can be regarded as a discrete analogy of the linear Hamiltonian system of differential equations. We establish some new conditions, which provide oscillation of the considered system.
Klíčová slova česky
Dvoudimenziální systém, lineární diferenční rovnice, oscilatorické řešení.
Klíčová slova anglicky
Two-dimensional system, linear difference equation, oscillatory solution.
Rok RIV
2014
Vydáno
23.09.2014
Nakladatel
Institute of Mathematics, Academy of Sciences of the Czech Republic
Místo
Prague, Czech Republic
ISSN
0862-7959
Ročník
139
Číslo
2
Strany od–do
417–428
Počet stran
12
BIBTEX
@article{BUT109533,
author="Zdeněk {Opluštil},
title="Some notes on oscillation of two-dimensional system of difference equations",
year="2014",
volume="139",
number="2",
month="September",
pages="417--428",
publisher="Institute of Mathematics, Academy of Sciences of the Czech Republic",
address="Prague, Czech Republic",
issn="0862-7959"
}